# SDR CA151117006

- Difficulty date: October 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE POWER ROLLED BACK IN FLIGHT UNDER UNKNOWN CIRCUMSTANCES. TROUBLESHOOTING IS ON-GOING.
